Alert archive / Virginia / Frost Advisories in 2021

Frost Advisory 6, NWS Wakefield, VA

November 15, 20214 counties in Virginia

NWS Wakefield, VA issued this frost advisory at Nov 15, 2021, 2:25 PM EST for 4 counties in Virginia. It took effect at Nov 16, 2021, 12:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2021, 2:25 PM EST (19:25 UTC)
In effect from
Nov 16, 2021, 12:00 AM EST
Expired
Nov 16, 2021, 6:46 AM EST
In force
7 hr
Issued by
NWS Wakefield, VA

Counties Accomack County, VA, City of Hampton, VA, City of Virginia Beach, VA, Northampton County, VA

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WWUS71 KAKQ 151925
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
225 PM EST Mon Nov 15 2021

NCZ015>017-031-032-160330-
/O.UPG.KAKQ.FZ.A.0002.211116T0500Z-211116T1300Z/
/O.NEW.KAKQ.FZ.W.0008.211116T0500Z-211116T1300Z/
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Including the cities of Elizabeth City, Horseshoe, Lilly, Sharon,
Knotts Island, Cape Colony, Edenton, Hancock, Macedonia, Mavaton,
Saint Johns, Valhalla, Jacocks, and Woodville
225 PM EST Mon Nov 15 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
TUESDAY...

* WHAT...Sub-freezing temperatures expected.

* WHERE...Pasquotank, Camden, Western Currituck, Chowan and
  Perquimans Counties. Sub-freezing temperatures are most likely
  north of Highway 17 and 158

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

VAZ098-160330-
/O.UPG.KAKQ.FZ.A.0002.211116T0500Z-211116T1300Z/
/O.NEW.KAKQ.FR.Y.0006.211116T0500Z-211116T1300Z/
Virginia Beach-
Including the cities of Back Bay, Bayside, Cape Henry, Dam Neck, 
Gallups Corner, Kempsville, and London Bridge
225 PM EST Mon Nov 15 2021

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
TUESDAY...

* WHAT...Temperatures as low as 33 to 36 will result in frost 
  formation.

* WHERE...Virginia Beach.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

VAZ095-099-100-525-160330-
/O.NEW.KAKQ.FR.Y.0006.211116T0500Z-211116T1300Z/
Norfolk/Portsmouth-Accomack-Northampton-Hampton/Poquoson-
Including the cities of Downtown Norfolk, Ghent, 
Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, 
Wards Corner, Chincoteague, Wallops Island, Melfa, Exmore, 
Cape Charles, Cheapside, Fishermans Island, Kiptopeke, 
Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, 
Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB
225 PM EST Mon Nov 15 2021

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
TUESDAY...

* WHAT...Temperatures as low as 34 to 36 will result in frost 
  formation.

* WHERE...Norfolk/Portsmouth, Accomack, Northampton and 
  Hampton/Poquoson Counties.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
4 follow-up statements
006 
WWUS71 KAKQ 160016
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
716 PM EST Mon Nov 15 2021

NCZ015>017-031-032-160830-
/O.CON.KAKQ.FZ.W.0008.211116T0500Z-211116T1300Z/
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Including the cities of Elizabeth City, Horseshoe, Lilly, Sharon,
Knotts Island, Cape Colony, Edenton, Hancock, Macedonia, Mavaton,
Saint Johns, Valhalla, Jacocks, and Woodville
716 PM EST Mon Nov 15 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST TUESDAY...

* WHAT...Near freezing temperatures expected.

* WHERE...Pasquotank, Camden, Western Currituck, Chowan and
  Perquimans Counties. Near freezing temperatures are most likely
  north of Highway 17 and 158.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

VAZ095-098>100-525-160830-
/O.CON.KAKQ.FR.Y.0006.211116T0500Z-211116T1300Z/
Norfolk/Portsmouth-Virginia Beach-Accomack-Northampton-
Hampton/Poquoson-
Including the cities of Downtown Norfolk, Ghent, 
Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, 
Wards Corner, Back Bay, Bayside, Cape Henry, Dam Neck, 
Gallups Corner, Kempsville, London Bridge, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, 
Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, 
Hampton, and Langley AFB
716 PM EST Mon Nov 15 2021

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST TUESDAY...

* WHAT...Temperatures as low as 34 to 36 will result in frost 
  formation.

* WHERE...Norfolk/Portsmouth, Accomack, Northampton and 
  Hampton/Poquoson Counties.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
790 
WWUS71 KAKQ 160219
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
919 PM EST Mon Nov 15 2021

NCZ015>017-031-032-161030-
/O.CON.KAKQ.FZ.W.0008.211116T0500Z-211116T1300Z/
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Including the cities of Elizabeth City, Horseshoe, Lilly, Sharon,
Knotts Island, Cape Colony, Edenton, Hancock, Macedonia, Mavaton,
Saint Johns, Valhalla, Jacocks, and Woodville
919 PM EST Mon Nov 15 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST TUESDAY...

* WHAT...Near freezing temperatures expected.

* WHERE...Pasquotank, Camden, Western Currituck, Chowan and 
  Perquimans Counties. Near freezing temperatures are most 
  likely north and northwest of Highway 17 and 158.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

VAZ095-098>100-525-161030-
/O.CON.KAKQ.FR.Y.0006.211116T0500Z-211116T1300Z/
Norfolk/Portsmouth-Virginia Beach-Accomack-Northampton-
Hampton/Poquoson-
Including the cities of Downtown Norfolk, Ghent, 
Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, 
Wards Corner, Back Bay, Bayside, Cape Henry, Dam Neck, 
Gallups Corner, Kempsville, London Bridge, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, 
Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, 
Hampton, and Langley AFB
919 PM EST Mon Nov 15 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TUESDAY...

* WHAT...Temperatures as low as 34 to 36 will result in frost 
  formation.

* WHERE...Norfolk/Portsmouth, Accomack, Northampton and 
  Hampton/Poquoson Counties.

* WHEN...From midnight tonight to 8 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
255 
WWUS71 KAKQ 160854
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
354 AM EST Tue Nov 16 2021

NCZ015>017-031-032-161300-
/O.CON.KAKQ.FZ.W.0008.000000T0000Z-211116T1300Z/
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Including the cities of Elizabeth City, Horseshoe, Lilly, Sharon,
Knotts Island, Cape Colony, Edenton, Hancock, Macedonia, Mavaton,
Saint Johns, Valhalla, Jacocks, and Woodville
354 AM EST Tue Nov 16 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Near freezing temperatures expected.

* WHERE...Pasquotank, Camden, Western Currituck, Chowan and 
  Perquimans Counties. Near freezing temperatures are most 
  likely north and northwest of Highway 17 and 158.

* WHEN...Through to 8 AM EST this morning.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

VAZ095-098>100-525-161300-
/O.CON.KAKQ.FR.Y.0006.000000T0000Z-211116T1300Z/
Norfolk/Portsmouth-Virginia Beach-Accomack-Northampton-
Hampton/Poquoson-
Including the cities of Downtown Norfolk, Ghent, 
Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, 
Wards Corner, Back Bay, Bayside, Cape Henry, Dam Neck, 
Gallups Corner, Kempsville, London Bridge, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, 
Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, 
Hampton, and Langley AFB
354 AM EST Tue Nov 16 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Temperatures as low as 34 to 36 could result in frost 
  formation.

* WHERE...Norfolk/Portsmouth, Accomack, Northampton and
  Hampton/Poquoson Cities and Counties.

* WHEN...Through to 8 AM EST this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
901 
WWUS71 KAKQ 161146
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
646 AM EST Tue Nov 16 2021

NCZ015>017-031-032-161300-
/O.CAN.KAKQ.FZ.W.0008.000000T0000Z-211116T1300Z/
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Including the cities of Elizabeth City, Horseshoe, Lilly, Sharon,
Knotts Island, Cape Colony, Edenton, Hancock, Macedonia, Mavaton,
Saint Johns, Valhalla, Jacocks, and Woodville
646 AM EST Tue Nov 16 2021

...FREEZE WARNING IS CANCELLED...

Cloud cover has allowed temperatures to remain in the upper 30s to
low 40s early this morning. Therefore, the Freeze Warning has 
been cancelled.

$$

VAZ095-098>100-525-161300-
/O.CAN.KAKQ.FR.Y.0006.000000T0000Z-211116T1300Z/
Norfolk/Portsmouth-Virginia Beach-Accomack-Northampton-
Hampton/Poquoson-
Including the cities of Downtown Norfolk, Ghent, 
Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, 
Wards Corner, Back Bay, Bayside, Cape Henry, Dam Neck, 
Gallups Corner, Kempsville, London Bridge, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, 
Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, 
Hampton, and Langley AFB
646 AM EST Tue Nov 16 2021

...FROST ADVISORY IS CANCELLED...

Cloud cover has allowed temperatures to remain in the upper 30s to
low 40s early this morning. Therefore, the Frost Advisory has 
been cancelled.

$$

For more information from the National Weather Service visit
https://weather.gov/akq

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this frost advisory went out at Nov 15, 12:37 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 15, 12:37 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1237 PM EST Mon Nov 15 2021

.SYNOPSIS...
A cold front pushes across the area this morning. High pressure
rebuilds over the area later today into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 640 AM EST Monday...

Sfc front has pushed offshore early this afternoon, with broad
area of 1024+mb sfc high pressure rebuilding over the region
from the Gulf coast and mid-south regions. Gusty this afternoon,
as pressure gradient remains compressed between that high and
deepening low pressure over the Gulf of Maine. Gusts to 20-25
mph inland, 25-35 mph along the coast through the next few
hours. This mixing and drying fuels will lead to an increased
fire danger this afternoon. After a collaboration with
neighboring offices and NC Forestry, have issued an SPS for
Increased Fire Danger over northeast North Carolina. Chilly and
breezy this afternoon despite plenty of sunshine. Highs in the
low to mid 50s across the region, upper 50s across eastern
Tidewater and NE NC.

Winds diminish this evening, becoming calm overnight as sfc
high pressure continues to build across the region. Given calm
winds and a clear sky, radiational cooling will allow temps to
plummet early this evening. However,orographically enhanced
plume of h7-85mb moisture still modeled to push across the area
late tonight. This portends building mid-level clouds tonight,
mainly across the piedmont, but expect at least some thin mid
clouds over the NC coastal plain overnight. While thin, mid
clouds could hold temps up just enough to preclude a freeze over
counties which are still active in the frost/freeze program.

A Freeze Watch has been issued for the remaining counties in NE
NC (outside of the Outer Banks) and Virginia Beach where there
is the best shot of clouds holding off long enough for temps to
drop below freezing. For locations further inland, the growing
season has already ended. Still reviewing 12z suite of data, and
will update this headline shortly.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 345 AM EST Monday...

Partly cloudy and warmer Tues, as the sfc high moves offshore, with
highs ranging from the mid 50s N to the upper 50s to around 60F S. A
ridge builds over the region Wed with mild, sunny conditions expected
and highs in the mid to upper 60s to around 70F. Lows in the upper
30s to lower 40s Tues night and upper 40s to lower 50s Wed
night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 345 AM EST Monday...

The ridge continues to build Thurs with highs in the lower to mid
70s. A cold front moves through Thurs evening/night, providing a
chance for showers across the FA. Have bumped up PoPs to 35-55%.
That being said, total QPF still looks to be on the low side with
little improvement to areas in need of rain. The next chance of
showers will be the Sun evening through Mon timeframe with another
cold front. However, uncertainty is high at this time so will only
mention a slight chance PoP.

Highs in the lower to mid 50s Fri and Sat and in the mid to upper
50s W to lower 60s E Sun and Mon. Lows in the mid 30s W to mid 40s E
Thurs night, upper 20s W to mid 30s E Fri night, lower 30s W to
upper 30s E Sat night, and upper 30s W to mid 40s E Sun night.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 1235 PM EST Monday...

VFR conditions will prevail through the 18z TAF period. A cold
front has pushed offshore this afternoon with W winds 10-15 kt
with gusts 20-25 kt (highest gusts near the coast where a few
gusts up to 35 kt will be possible) will continue through the
afternoon. Winds diminishing to around 5 kt in the evening,
becoming light and variable overnight. A mid-high level cloud
deck (CIGS AOA 12 kft AGL) will move in late tonight from W to
E, with CIGs remaining VFR.

Outlook...Prevailing VFR conditions are expected to continue
through midweek. Next widespread chance for rain comes Thu
evening/night with the next cold frontal passage.

&&

.MARINE...
As of 340 AM EST Monday...

Low pressure is centered over the upper Saint Lawrence
Valley early this morning with a cold front extending to the south
into the Mid-Atlantic region. This cold front will push across the
coast through 7 AM with modestly strong CAA developing in the wake
of the front. A W wind is expected to increase to 20-25kt with gusts
to around 30kt, and a few gusts to around 35kt are possible with the
initial surge early this morning. The wind should remain W 20-25kt
across the northern tier of the marine area through this afternoon,
while a W wind diminishes to 15-20kt farther south. A W wind will
remain 15-25kt into the evening due to a secondary surge across the
Bay and ocean, while the wind diminishes to 15kt or less during the
late afternoon for the rivers and Sound. Seas build to 4-5ft S and 5-
6ft N today, before subsiding to 3-4ft S to 4-5ft N this evening,
then 2-3ft S to 3-4ft N overnight. SCAs remain in effect for the
entire marine area most of today, with the rivers and Sound ending
at 4 PM, the ocean S of Cape Charles at 7 PM, the Bay S of New Point
Comfort and ocean from Cape Charles to Parramore Is. through 10 PM,
then the Bay N of New Point Comfort and ocean N of Parramore Is.
through 1 AM Tuesday.

The wind gradually diminishes later tonight as high pressure builds
in from the WSW. High pressure builds across the area Tuesday, then
slides offshore Wednesday and Thursday allowing the wind to become
SW. Sub-SCA conditions are expected Tuesday through Wednesday night.
The pressure gradient tightens Thursday ahead of an approaching cold
front, and there is a low probability SCA conditions in the pre-
frontal SW flow. This cold front is forecast to cross the coast
Thursday night with CAA continuing into Friday. This will bring an
increased potential for SCA conditions.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Freeze Watch from late tonight through Tuesday morning for
     NCZ015>017-031-032.
VA...Freeze Watch from late tonight through Tuesday morning for
     VAZ098.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for ANZ633-
     635>638.
     Small Craft Advisory until 10 PM EST this evening for ANZ632-
     634-654.
     Small Craft Advisory until 1 AM EST Tuesday for ANZ630-631-650-
     652.
     Small Craft Advisory until 7 PM EST this evening for ANZ656-
     658.

&&

SYNOPSIS...MAM/RMM
NEAR TERM...MAM/RMM
SHORT TERM...RMM
LONG TERM...RMM
AVIATION...RMM
MARINE...AJZ
Hazardous weather outlook, Nov 15, 12:10 PM EST, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1210 PM EST Mon Nov 15 2021

MDZ021>025-NCZ102-VAZ048-060>062-064>069-075>090-092-093-095>097-
509>524-161700-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Eastern Currituck-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-
Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
1210 PM EST Mon Nov 15 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ098-161700-
Virginia Beach-
1210 PM EST Mon Nov 15 2021

...FREEZE WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-525-161700-
Accomack-Northampton-Hampton/Poquoson-
1210 PM EST Mon Nov 15 2021

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

The first frost or freeze of the season is possible across the
outlook area late tonight into Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015>017-031-032-161700-
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
1210 PM EST Mon Nov 15 2021

...INCREASED FIRE DANGER IN EFFECT UNTIL 6 PM EST THIS EVENING...
...FREEZE WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   INCREASED FIRE DANGER.
   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>014-030-161700-
Northampton-Hertford-Gates-Bertie-
1210 PM EST Mon Nov 15 2021

...INCREASED FIRE DANGER IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   INCREASED FIRE DANGER.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 15, 11:56 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1156 AM EST Mon Nov 15 2021

NCZ012>017-030>032-152300-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-
Including the cities of Margarettsville, Ahoskie, Corapeake,
Elizabeth City, Horseshoe, Lilly, Sharon, Knotts Island, Quitsna,
Edenhouse, Merry Hill, Midway, Windsor, Cape Colony, Edenton,
Hancock, Macedonia, Mavaton, Saint Johns, Valhalla, Jacocks,
and Woodville
1156 AM EST Mon Nov 15 2021

...INCREASED FIRE DANGER ACROSS NORTHEAST NORTH CAROLINA THIS
AFTERNOON...

The combination of west winds of 15 to 20 mph, with gusts to 30
mph, a dry airmass and drying fuels will result in an increased
fire danger over northeast North Carolina this afternoon. Minimum
relative humidity values will fall to between 25 and 30 percent
this afternoon.

Residents are urged to exercise caution handling any potential
ignition source...including machinery... cigarettes...and matches.
Be sure to properly discard all smoking materials. Any dry grasses
and tree litter that ignite will have the potential to spread
quickly.

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:16 AM ESTFreeze WatchAKQCity of Virginia Beach11 hr

Nearby

Frost Advisories in Virginia, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.